# SDR CA000209042

- Difficulty date: January 11, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 20,127 hours
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FWD EXHAUST FAN CB POPPED A/C DIVERTED. EXHAUST FAN REPLACED.
